Jump to content

Photo
Antibiotics

Epiduo + Antibiotics Help!

epiduo acne redness stinging blotchiness akamin pain

3 replies to this topic

#1 Lauren123456

Lauren123456

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 24-April 13

Posted 24 April 2013 - 10:01 AM

Hi everyone,
I have mild acne, and I was recently prescribed epiduo and the antibiotic AKAMIN, by my doctor! It has been 11 days so far, and nothing much has changed as I still get the same amount of blemishes and such as I did before! The only problem I'm having is with the Epiduo! I know that the itching, redness, stinging and blotchiness is common, however, it has been so painful I have had to put ice on my face because it was so swollen! I generally have a high tolerance towards pain, but this is just extremely painful!! I stopped using it for 2 nights, then went back on it, but it is still causing such painful irritation! HELP!! And does anybody know when I should start seeing results? Thanks!!

#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,431
    Gallery Images: 10
    Blog Entries: 8
    Likes: 565
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 24 April 2013 - 04:38 PM

If your face is swollen it could very well be an allergy to BP. Stop using it to see if your face goes back to normal then try again. Itchiness and dryness is normal.  Pain and swolleness is not


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#3 Lauren123456

Lauren123456

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 24-April 13

Posted 24 April 2013 - 09:57 PM

If your face is swollen it could very well be an allergy to BP. Stop using it to see if your face goes back to normal then try again. Itchiness and dryness is normal.  Pain and swolleness is not


I have use BP before and I never had a bad reaction to it! I'm not too sure what it could be :( thanks so much for your help!!

#4 xabier94

xabier94

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Likes: 5
About Me
  • Joined: 13-April 13

Posted 02 May 2013 - 08:13 AM

Hi everyone,
I have mild acne, and I was recently prescribed epiduo and the antibiotic AKAMIN, by my doctor! It has been 11 days so far, and nothing much has changed as I still get the same amount of blemishes and such as I did before! The only problem I'm having is with the Epiduo! I know that the itching, redness, stinging and blotchiness is common, however, it has been so painful I have had to put ice on my face because it was so swollen! I generally have a high tolerance towards pain, but this is just extremely painful!! I stopped using it for 2 nights, then went back on it, but it is still causing such painful irritation! HELP!! And does anybody know when I should start seeing results? Thanks!!

 

I had the same problem with epiduo gel. I couldn't even sleep so in the middle of the night I would go to the bathroom to wash my face because the itching was unbearable.

 

My derm told me to use it one night on one night off, and to only apply it on pimples, not on big areas (sorry for my english in this last sentence)

 

This really helped me because epiduo dryed pimples and the rest of my skin didn't itch and didn't get red. I guess we are very sensitive to epiduo.

 

Other thing you could do would be to use it one day on one day off and small amounts until you feel your skin gets accustomed to it.

 

Good luck.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users